Well, my husband got the 8 week kit awhile back & has been working his way to the 3mg, he has been fine until he started the 3mg & complains about nausea every time he takes a pill. I am wondering if he just goes ahead & keeps taking them his body will adjust, I think he's been on the 3mg 2-3weeks now. I remember there was some meds that I took one time & I was nauseated aound the clock for 2 weeks then it went away. I was trying to find out others experiences with Requip.
Posts You May Be Interested In
Hi all! This is for those of you that have or have had the same neurologist for 4 years or more. I have been with mine now since 2009. He is one of the best movement disorder secialists in the midwest. I know he is extremely busy on the lecture circuit now and in fact not taking new patients there is a huge waiting list for him. BUT.... I feel like my visits are not what they use to be. He...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...